Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 87, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 24, 2024, 2:05 AM CDT for Harrison County, Monona County, Iowa; 4 counties in Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2024, 2:05 AM CDT (07:05 UTC)
- Expired
- May 24, 2024, 2:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Harrison County, IA, Monona County, IA, Burt County, NE, Cuming County, NE, Dodge County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 43 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:35 AM CDT | TSTM WND GST 62 | 2 Ese Tekamah, NE | KTQE ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 8:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2328 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916
WFUS53 KOAX 240705
TOROAX
IAC085-133-NEC021-039-053-177-240745-
/O.NEW.KOAX.TO.W.0087.240524T0705Z-240524T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
205 AM CDT Fri May 24 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
South central Monona County in west central Iowa...
Northwestern Harrison County in southwestern Iowa...
Southern Burt County in east central Nebraska...
Southeastern Cuming County in northeastern Nebraska...
Northwestern Washington County in east central Nebraska...
Northeastern Dodge County in east central Nebraska...
* Until 245 AM CDT.
* At 205 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles southwest of Uehling, or 12 miles southeast of
West Point, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Uehling around 210 AM CDT.
Tekamah and Herman around 220 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Mondamin and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4157 9663 4177 9668 4192 9587 4170 9582
TIME...MOT...LOC 0705Z 266DEG 47KT 4170 9655
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mead2 follow-up statements
668
WWUS53 KOAX 240714
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
214 AM CDT Fri May 24 2024
NEC039-240723-
/O.CAN.KOAX.TO.W.0087.000000T0000Z-240524T0745Z/
Cuming NE-
214 AM CDT Fri May 24 2024
...THE TORNADO WARNING FOR SOUTHEASTERN CUMING COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern and west central Iowa...and east central Nebraska.
&&
LAT...LON 4159 9651 4180 9652 4192 9587 4170 9582
TIME...MOT...LOC 0713Z 262DEG 44KT 4174 9645
$$
IAC085-133-NEC021-053-177-240745-
/O.CON.KOAX.TO.W.0087.000000T0000Z-240524T0745Z/
Monona IA-Harrison IA-Burt NE-Washington NE-Dodge NE-
214 AM CDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR SOUTH
CENTRAL MONONA...NORTHWESTERN HARRISON...SOUTHERN BURT...NORTHWESTERN
WASHINGTON AND NORTHEASTERN DODGE COUNTIES...
At 213 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Uehling, or 11 miles west of Tekamah, moving east at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Craig around 220 AM CDT.
Tekamah around 225 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Little Sioux and Pisgah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4159 9651 4180 9652 4192 9587 4170 9582
TIME...MOT...LOC 0713Z 262DEG 44KT 4174 9645
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mead968
WWUS53 KOAX 240722
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
222 AM CDT Fri May 24 2024
NEC053-240732-
/O.CAN.KOAX.TO.W.0087.000000T0000Z-240524T0745Z/
Dodge NE-
222 AM CDT Fri May 24 2024
...THE TORNADO WARNING FOR NORTHEASTERN DODGE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern and west central Iowa...and east central Nebraska.
&&
LAT...LON 4161 9639 4181 9644 4192 9587 4170 9582
TIME...MOT...LOC 0722Z 265DEG 44KT 4174 9634
$$
IAC085-133-NEC021-177-240745-
/O.CON.KOAX.TO.W.0087.000000T0000Z-240524T0745Z/
Monona IA-Harrison IA-Burt NE-Washington NE-
222 AM CDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR SOUTH
CENTRAL MONONA...NORTHWESTERN HARRISON...SOUTHEASTERN BURT AND
NORTHWESTERN WASHINGTON COUNTIES...
At 222 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Craig, or 6 miles west of Tekamah,
moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tekamah around 230 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Mondamin and Little Sioux.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4161 9639 4181 9644 4192 9587 4170 9582
TIME...MOT...LOC 0722Z 265DEG 44KT 4174 9634
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MeadWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 12:17 AM CDT, 1 hour 48 minutes earlier. Its key messages:
- A line of strong to severe thunderstorms is expected to move through this evening into early Friday (80-90% chance). Damaging winds and localized flooding will be the primary threats, but large hail and tornadoes will be possible.
- A flood watch has been issued for tonight into Friday morning in areas that have recently received heavy rainfall. Even relatively small amounts of rain in those areas could cause issues.
- Minor flooding continues along portions of the Missouri River. With increasing chances for heavy rain tonight, area rivers and streams could rise to flooding levels again in the coming days.
- Additional storm chances through Memorial Day weekend, especially Saturday evening and Sunday. Severe weather could be possible at times, but confidence in exact timing and location is low.
Area forecast discussion, May 24, 12:17 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1217 AM CDT Fri May 24 2024
.KEY MESSAGES...
- A line of strong to severe thunderstorms is expected to
move through this evening into early Friday (80-90% chance).
Damaging winds and localized flooding will be the primary
threats, but large hail and tornadoes will be possible.
- A flood watch has been issued for tonight into Friday morning
in areas that have recently received heavy rainfall. Even
relatively small amounts of rain in those areas could cause
issues.
- Minor flooding continues along portions of the Missouri
River. With increasing chances for heavy rain tonight, area
rivers and streams could rise to flooding levels again in the
coming days.
- Additional storm chances through Memorial Day weekend,
especially Saturday evening and Sunday. Severe weather could
be possible at times, but confidence in exact timing and
location is low.
&&
.DISCUSSION...
Issued at 358 PM CDT Thu May 23 2024
Fairly quiet early this afternoon, though a bit breezy, with
southeast winds gusting around 30 mph at times. Temperatures as of 3
PM were in the mid 70s to lower 80s.
Otherwise, the main story was a shortwave trough/cutoff low over WY
that will push east into the Dakotas this evening while a cold front
slides through the area, interacts with an unstable air mass, and
leads to a line of strong to severe storms. There could also be a
few showers and storms in southeast NE/southwest IA this evening (7-
10 PM) as moisture transport begins to ramp up and point into the
area, but the main line of storms doesn't look to move into our
coverage area until 11 PM or later. While current SPC mesoscale
analysis suggests very little instability in our area, that will
change quickly as the aforementioned moisture transport/low level
jet ramp up, with guidance indicating MUCAPE values in the 2000 to
3000 J/kg range across the area and similar ML/SBCAPE values not
lagging much farther south. Vertical shear profiles suggest storms
should stay organized, though the strongest deep layer shear looks
to lag behind the front and 0-3 km shear vectors aren't exactly
perpendicular to the line and are just under 30 kts, suggesting the
line could have a tendency to gust out and weaken in some locations.
On the other hand, 0-1 km shear is quite strong with impressive low
level hodograph curvature suggesting an enhanced tornado potential
along bowing segments that are oriented more perpendicular with the
0-3 km shear vectors and can become surface-based. So think the
biggest threat with this line will be damaging winds and localized
flooding (more on that soon), but can't rule out some short-lived
tornadoes and large hail.
Regarding the rain/flood potential, the aforementioned low level
moisture transport looks quite impressive and with precipitable
water values in the 1.5 to 1.75 inch range and warm cloud depths
near 3500 m, expect some efficient rain-producing storms. In
addition, latest CAM guidance suggests the southern end of the line
of storms is trending toward being oriented more west to east,
indicating some potential for training thunderstorms. Unfortunately,
this could take place in locations where we recently received 3 to
7+ inches of rain where it wouldn't take much to lead to further
flooding problems. Therefore, elected to issue a flood watch for
those areas that are most vulnerable to heavy rain, though much more
(maybe even all) of the area is expected to see at least some rain
overnight into early Friday.
Storms should exit to the east by 7-8 AM and give way to a fairly
sunny, but breezy day with highs in the upper 60s to lower 70s and
northwest winds gusting 20 to 30 mph. For the holiday weekend, we
should stay dry for a good chunk of Saturday, but shower and storm
chances return by the late afternoon/evening as a surface low tracks
east across KS and a warm front sneaks north into the forecast area.
There will be a threat for severe weather of all types in the
vicinity and south of the warm front, but questions still remain on
just how far north it makes it. As it stands, highest chances look
to remain south of Interstate 80, but definitely worth monitoring
the forecast, especially if you have outdoor plans.
Showers and a few storms could linger into Sunday, though there
could be some dry periods during the day as well. Guidance then
suggests we see some quick moving shortwave energy slide southeast
through the area sometime Sunday night/Monday bringing yet another
shot of some showers and storms. There remains quite a bit of spread
heading into the early/middle of next week, but there could be a
brief drier period sometime Monday-Wednesday as upper level ridging
approaches. However, overall long term consensus is that we could
stay fairly active with at least shower chances and highs mostly in
the 70s...very spring-like.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1211 AM CDT Fri May 24 2024
Generally, the timing of the storms that were previously
forecast appear in line, impacting KOFK 06-07z, KLNK 08-09z, and
KOMA 08-10z. Otherwise, southeasterly winds ahead of the line
of thunderstorms, but becoming northwesterly behind it. Those
northwesterly winds increase 20 to 30 knots 15-00z, then
becoming less than 06 knots after that.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch until 10 AM CDT this morning for NEZ033-034-
042>045-050>053.
IA...Flood Watch until 10 AM CDT this morning for IAZ043-055-056-
069.
&&
DISCUSSION...CA
AVIATION...DeWaldHazardous weather outlook, May 23, 4:03 PM CDT, 10 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 403 PM CDT Thu May 23 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-241200- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 403 PM CDT Thu May 23 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Friday Flooding will be possible along the Missouri River downstream from Plattsmouth. There is a 80 to 90 percent chance of thunderstorms late this evening and overnight, with a 20 to 40 percent chance of severe storms. Damaging winds and flooding will be the primary threats, but there could also be some large hail and tornadoes. A flood watch is in effect into Friday morning for areas that have recently received heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday night through Thursday Additional spotty thunderstorm chances are in the forecast periodically Friday through Monday over the Memorial Day weekend. Severe weather potential returns Saturday night into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and overnight.
In the hours before
Local storm report, May 24, 1:55 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
155 AM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM Tornado 5 W Nickerson 41.54N 96.56W
05/24/2024 Dodge NE Trained Spotter
Trained spotter says a tornado is on the
ground.
&&
tsnLocal storm report, May 24, 1:57 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
157 AM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM Tornado 2 NW Scribner 41.69N 96.69W
05/24/2024 Dodge NE Fire Dept/Rescue
tornado reported.
&&
tsnLocal storm report, May 24, 1:59 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
159 AM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM Tstm Wnd Gst 3 ENE Pleasant Dale 40.81N 96.88W
05/24/2024 M60 MPH Lancaster NE Public
60 mph wind gust measured by a personal
weather station.
&&
BDLocal storm report, May 24, 2:01 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
201 AM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM Tstm Wnd Gst 4 N Milford 40.83N 97.06W
05/24/2024 M66 MPH Seward NE Public
66 mph wind gust measured by NDOT station
E0651.
&&
BDLocal storm report, May 24, 2:03 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
203 AM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM Tstm Wnd Gst 8 NNE Western 40.50N 97.13W
05/24/2024 M63 MPH Saline NE Public
Personal weather station measured a 63 mph
wind gust.
&&
BDLocal storm report, May 24, 2:04 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
204 AM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM Tstm Wnd Gst 3 S Inglewood 41.38N 96.49W
05/24/2024 M66 MPH Saunders NE Public
66 mph wind gust measured by a personal
weather station.
&&
BDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:20 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 40 min |
| May 24, 1:53 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 52 min |
| May 24, 1:57 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 48 min |
| May 24, 2:00 AM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 45 min |
| May 24, 2:11 AM CDT | Tornado Warning | OAX | Monona | 35 min |
| May 24, 2:28 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Harrison, Mills, Montgomery, Page, Pottawattamie and 1 more | 47 min |
| May 24, 2:31 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 44 min |
| May 24, 2:32 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 43 min |
| May 24, 2:35 AM CDT | Tornado Warning | OAX | Mills, Montgomery, Pottawattamie | 40 min |
| May 24, 2:39 AM CDT | Tornado Warning | OAX | Harrison, Monona, Pottawattamie, Shelby | 31 min |
| May 24, 3:07 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Harrison, Mills, Montgomery, Page, Pottawattamie and 1 more | 38 min |
| May 24, 3:09 AM CDT | Tornado Warning | OAX | Mills, Montgomery, Pottawattamie | 23 min |
| May 24, 3:12 AM CDT | Severe Thunderstorm Warning | OAX | Fremont | 48 min |
| May 24, 3:42 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Montgomery, Page | 33 min |
| May 24, 12:17 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte | 43 min |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 52 min |
| May 24, 12:46 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Cuming, Madison, Pierce, Stanton, Thurston and 1 more | 44 min |
| May 24, 12:51 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 39 min |
| May 24, 1:04 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Saunders, Seward | 41 min |
| May 24, 1:06 AM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 24 min |
| May 24, 1:17 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Butler, Colfax, Cuming, Dodge, Platte and 2 more | 43 min |
| May 24, 1:21 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Gage, Jefferson, Lancaster, Saline, Saunders and 1 more | 39 min |
| May 24, 1:23 AM CDT | Tornado Warning | OAX | Burt, Colfax, Cuming, Dodge, Platte, Stanton | 52 min |
| May 24, 1:24 AM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge, Saunders | 36 min |
| May 24, 1:26 AM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge, Saunders | 49 min |
| May 24, 1:29 AM CDT | Tornado Warning | OAX | Butler, Lancaster, Saunders, Seward | 46 min |
| May 24, 1:36 AM CDT | Tornado Warning | OAX | Lancaster, Seward | 39 min |
| May 24, 1:54 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Pawnee and 2 more | 51 min |
| May 24, 1:55 AM CDT | Tornado Warning | OAX | Dodge, Douglas, Saunders, Washington | 35 min |
| May 24, 1:57 AM CDT | Tornado Warning | OAX | Cass, Douglas, Lancaster, Sarpy, Saunders | 48 min |
Nearby
Tornado Warnings in Nebraska, 2024Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.